# SDR MWEA030187

- Difficulty date: April 25, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N902ME
- Make and model: Boeing 717-200
- Aircraft serial: 55166
- Aircraft time: 347 hours, 211 cycles
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 861555
- Part serial: MX648402
- Condition: Failed
- Location: Aux Hyd Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

INBOARD SPOILER FAIL ALERT, NO SPOILER DEPLOYMENT WITH HYDRAULIC PRESSURE NORMAL.   PULLED AND RESET SPOILER ELECTRONIC CONTROL UNIT (SECU) CIRCUIT BRAEKER INBOARD AND OUTBOARD CHANNELS P-35 AND R-35 AND PERFORMED RETURN TO SERVICE.
